An asymptotic property of integral type operators


The aim of the paper is to study a class of summation integral type of linear positive operators.This general class includes some classical kernels like Bernstein, Baskakov,Stancu, the applications being presented in a distinct section


Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania


Durrmeyer operator; Lebesgue space; Taylor’s expansion; Voronovskaya formula

Paper coordinates

O. Agratini, An asymptotic property of integral type operators, Mathematica, 40 (63) (1998), pp. 3-8.


About this paper



Publisher Name
Print ISSN
Online ISSN

google scholar link

[1] O. Agratini, On a generalized Durrmeyer operators,  Bul. St. Univ. Baia Mare, Matematică-Informatică, 12 (1996), 21-30.
[2] P.N. Agrawal, V. Gupta and R.P. Sinha,  On simultaneous approximation by modified Baskakov operators,  Bull. Soc. Math. Belg., 43 (1991), 2, 217-231.
[3] Wenzhong Chen,  On the integral Meyer-Konig and Zeller operators,  Approx. Theory Appl., 2 (1986), 3, 7-18.
[4] Wenzhong Chen, Tian Jishan,  On approximation properties of Stancu operators of integral type, Journal of Xiamen University, 26 (1987), 3, 270-276.
[5] M.M. Derriennic, Sur l’approximation de fonction integrables su [0,1] par des polynoms de Bernstein modifies,  Journal Approx. Theory, 31 (1981), 325-343.
[6] J.L. Durrmeyer,  Une formule d’inversion de la transformee de Laplace: Application a la tehorie des moments,  These de 3e cycle, Faculte des Sciences de l’Universite de Paris, 1967.
[7] A. Sahai and G. Prasad,  On simultaneous approximation by modified Lupas operators,  Journal Approx. Tehory, 45 (1985), 122-128.
[8] D.D. Stancu, Approximation of functions b y menas of a new generalized Bernstein operator, Calcolo, 20 (1983), 2, 211-229.


Related Posts